# SDR SWIA2019073046103

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 37,024 hours, 33,978 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE PITCH TRIM SWITCH INOPERATIVE AFTER TAKEOFF. FLT 3888.  REMOVED AND REPLACED THE CAPTAIN PITCH TRIM SWITCH IAW AMM. PERFORMED OPERATIONAL CHECK OF THE HORIZONTAL STABILIZER TRIM SYSTEM. OPS CHECKED GOOD AT THIS TIME.
